Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017, Article ID 6095293, 7 pages
https://doi.org/10.1155/2017/6095293
Research Article

A New Subclass of -Janowski Type Functions Associated with Ruscheweyh Derivative

1Department of Mechanical Engineering, Sarhad University of Science & IT, Landi Akhun Ahmad, Hayatabad Link, Ring Road, Peshawar, Pakistan
2Department of Mathematics, COMSATS Institute of Information Technology, Wah Cantt, Pakistan
3Department of Statistics & Mathematics, PMAS-Arid Agriculture University, Rawalpindi, Pakistan

Correspondence should be addressed to Shahid Mahmood; moc.liamg@757doomhamdihahs

Received 25 February 2017; Accepted 13 April 2017; Published 3 May 2017

Academic Editor: John R. Akeroyd

Copyright © 2017 Shahid Mahmood et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. W. Goodman, Univalent Functions, vol. I, II, Polygonal Publishing House, Washington, DC, USA, 1983.
  2. S. Ruscheweyh, “New criteria for univalent functions,” Proceedings of the American Mathematical Society, vol. 49, pp. 109–115, 1975. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. S. Kanas and A. Wisniowska, “Conic regions and k-uniform convexity,” Journal of Computational and Applied Mathematics, vol. 105, pp. 327–336, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  4. S. Kanas and A. Wisniowska, “Conic domains and starlike functions,” Revue Roumaine de Mathématiques Pures et Appliquées, vol. 45, no. 4, pp. 647–657, 2000. View at Google Scholar · View at MathSciNet
  5. S. Kanas, “Techniques of the differential subordination for domains bounded by conic sections,” International Journal of Mathematics and Mathematical Sciences, vol. 38, pp. 2389–2400, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  6. M. Arif, S. Mahmood, J. Sokol, and J. Dziok, “New subclass of analytic functions in conical domain associated with a linear operator,” Acta Mathematica Scientia, Series B: English Edition, vol. 36, no. 3, pp. 704–716, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  7. S. Mahmood and J. Sokół, “New subclass of analytic functions in conical domain associated with ruscheweyh q-differential operator,” Results in Mathematics, 2016. View at Publisher · View at Google Scholar · View at Scopus
  8. W. Ul-Haq and S. Mahmood, “Certain properties of a class of close-to-convex functions related to conic domains,” Abstract and Applied Analysis, vol. 2013, Article ID 847287, 6 pages, 2013. View at Publisher · View at Google Scholar · View at Scopus
  9. B. Pinchuk, “Functions of bounded boundary rotation,” Israel Journal of Mathematics, vol. 10, pp. 6–16, 1971. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. K. I. Noor and S. N. Malik, “On coefficient inequalities of functions associated with conic domains,” Computers & Mathematics with Applications, vol. 62, pp. 2209–2217, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  11. S. Shams, S. R. Kulkarni, and J. M. Jahangiri, “Classes of uniformly starlike and convex functions,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 55, pp. 2959–2961, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  12. W. Janowski, “Some extremal problems for certain families of analytic functions—I,” Annales Polonici Mathematici, vol. 28, pp. 297–326, 1973. View at Google Scholar · View at MathSciNet
  13. W. Rogosinski, “On the coefficients of subordinate functions,” Proceedings of the London Mathematical Society, vol. 48, pp. 48–82, 1943. View at Publisher · View at Google Scholar · View at MathSciNet
  14. S. S. Miller, “Differential inequalities and Carathéodory functions,” Bulletin of the American Mathematical Society, vol. 81, pp. 79–81, 1975. View at Publisher · View at Google Scholar · View at MathSciNet
  15. S. D. Bernardi, “Convex and starlike univalent functions,” Transactions of the American Mathematical Society, vol. 135, pp. 429–446, 1969. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. R. J. Libera, “Some classes of regular univalent functions,” Proceedings of the American Mathematical Society, vol. 16, pp. 755–758, 1965. View at Publisher · View at Google Scholar · View at MathSciNet
  17. A. E. Livingston, “On the radius of univalence of certain analytic functions,” Proceedings of the American Mathematical Society, vol. 17, pp. 352–357, 1966. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus